# SDR SWAA2022013048614

- Difficulty date: August 12, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 49,518 hours, 28,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RH CAP STRIP; AFTER REMOVAL OF SIDEWALL FOR REPLACEMENT; PANEL #142FW. / REPLACED AFT PIT R/H CAP STRIP STATION 727 D+10' TO 787 IAW AMM 25-52-06 IPC 25-52-10-02 ITEM 465.
